Alert archive / Utah / Snow Advisories in 2006
Snow Advisory 39, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Oct 25, 2006, 3:18 AM MDT. It took effect at Oct 25, 2006, 9:00 AM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2006, 3:18 AM MDT (09:18 UTC)
- In effect from
- Oct 25, 2006, 9:00 AM MDT
- Expired
- Oct 26, 2006, 3:25 AM MDT
- In force
- 18 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 250918 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 318 AM MDT WED OCT 25 2006 ...TURNING MUCH COLDER WITH AREAS OF SNOW ACROSS UTAH... .A COLD AND POTENT FALL STORM SYSTEM WILL MOVE FROM NORTH TO SOUTH ACROSS UTAH TODAY THROUGH THURSDAY. STRONG WINDS AND AREAS OF RAIN CHANGING TO SNOW WILL ACCOMPANY THE COLD FRONT. THE I-15 CORRIDOR FROM OGDEN TO NEAR BEAVER...AND THE ADJACENT MOUNTAINS WILL SEE THE HEAVIEST SNOWFALL THROUGH TONIGHT. EASTERN AND SOUTHERN UTAH WILL HAVE STRONG WINDS AND MUCH COLDER CONDITIONS DEVELOPING...BUT LITTLE IF ANY SNOWFALL. A SLOW WARMING TREND WILL FOLLOW THE STORM FOR LATE THURSDAY THROUGH THE WEEKEND. UTZ002>004-251800- /O.NEW.KSLC.SN.Y.0039.061025T1600Z-061026T0600Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- 318 AM MDT WED OCT 25 2006 ...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. THIS SNOW ADVISORY IS FOR THE WASATCH FRONT FROM OGDEN TO SANTAQUIN INCLUDING THE SALT LAKE AND TOOELE VALLEYS. MUCH COLDER AIR WITH RAIN SHOWERS CHANGING TO SNOW SHOWERS WILL MOVE INTO THE WASATCH FRONT BEGINNING MID-MORNING. HIGH TEMPERATURES NEAR 60 DEGREES WILL OCCUR EARLY THIS MORNING THEN TEMPERATURES WILL FALL INTO THE 30S BEHIND A COLD FRONT PASSING THE AREA. SNOW SHOWERS WILL DEVELOP ALONG THE WASATCH FRONT BY MIDDAY...WHICH WILL BE HEAVY AT TIMES THROUGH THE EVENING. GENERALLY 1 TO 3 INCHES OF SNOW IS EXPECTED TO ACCUMULATE... HEAVIEST FOR THE HIGHER ELEVATIONS. LOCAL ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ON BENCH AREAS OF THE WASATCH FRONT INCLUDING BOUNTIFUL...THE UNIVERSITY OF UTAH AND OLYMPUS COVE AND AS FAR SOUTH AS WOODLAND HILLS IN SOUTHERN UTAH COUNTY. LAKE EFFECT SNOWFALL COULD FURTHER ENHANCE SNOW AMOUNTS MAINLY WEDNESDAY EVENING. WITH MANY LEAVES STILL ON TREES...POWER OUTAGES AND TRAVEL DIFFICULTIES DUE TO BROKEN LIMBS MAY ALSO BE A SIGNIFICANT PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006>009-251800- /O.NEW.KSLC.SN.Y.0039.061025T1500Z-061026T0600Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- 318 AM MDT WED OCT 25 2006 ...SNOW ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH AND FOR THE WASATCH MOUNTAIN VALLEYS...INCLUDING HUNTSVILLE AND PARK CITY. SNOW WILL DEVELOP TODAY AS A COLD FRONT PASSES THROUGH THE AREA. PERIOD OF SNOW THROUGH THIS EVENING WILL GENERALLY ACCUMULATE TO 3 TO 9 INCHES IN THE MOUNTAINS AND 2 TO 6 INCHES FOR THE MOUNTAIN VALLEY AREAS. UP TO A FOOT OF SNOW IS LIKELY FOR FAVORED AREAS SUCH AS THE UPPER COTTONWOOD CANYONS OF EASTERN SALT LAKE COUNTY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-015-017-251800- /O.NEW.KSLC.SN.Y.0039.061026T0000Z-061026T1200Z/ WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH- CENTRAL AND SOUTHWEST MOUNTAINS- 318 AM MDT WED OCT 25 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE CENTRAL UTAH MOUNTAINS INCLUDING THE WASATCH PLATEAU AND FOR THE I-15 CORRIDOR FROM NEPHI TO ABOUT BEAVER. SNOW SHOWERS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT SWEEPS ACROSS THE AREA...THEN BECOME HEAVY TONIGHT. ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY THURSDAY MORNING FOR THE I-15 CORRIDOR INCLUDING NEPHI...FILLMORE...KANOSH AND COVE FORT. ACCUMULATIONS OF 4 TO 10 INCHES ARE EXPECTED IN THE MOUNTAINS ADJACENT TO I-15 AND FOR THE WASATCH PLATEAU. ONLY 1 TO 3 INCHES IS EXPECTED FOR THE MOUNTAIN AREAS SOUTH OF ABOUT I-70. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GIBSON FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 WWUS45 KSLC 251710 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1110 AM MDT WED OCT 25 2006 ...TURNING MUCH COLDER WITH AREAS OF SNOW ACROSS UTAH... .A COLD AND POTENT FALL STORM SYSTEM WILL MOVE FROM NORTH TO SOUTH ACROSS UTAH TODAY THROUGH THURSDAY. STRONG WINDS AND AREAS OF RAIN CHANGING TO SNOW WILL ACCOMPANY THE COLD FRONT. THE INTERSTATE 15 CORRIDOR FROM OGDEN TO NEAR BEAVER...AND THE ADJACENT MOUNTAINS WILL SEE THE HEAVIEST SNOWFALL THROUGH TONIGHT. EASTERN AND SOUTHERN UTAH WILL HAVE STRONG WINDS AND MUCH COLDER CONDITIONS DEVELOPING...BUT LITTLE IF ANY SNOWFALL. A SLOW WARMING TREND WILL FOLLOW THE STORM FOR LATE THURSDAY THROUGH THE WEEKEND. UTZ002>004-260100- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T0600Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- 1110 AM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS SNOW ADVISORY IS FOR THE WASATCH FRONT FROM OGDEN TO SANTAQUIN INCLUDING THE SALT LAKE AND TOOELE VALLEYS. 1 TO 3 INCHES OF SNOW IS EXPECTED TO ACCUMULATE ALONG THE BENCHES OF THE WASATCH FRONT THIS AFTERNOON AND EVENING. LOCAL ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE ALONG FAVORED BENCH AREAS INCLUDING BOUNTIFUL...THE UNIVERSITY OF UTAH...OLYMPUS COVE AND AS FAR SOUTH AS WOODLAND HILLS IN SOUTHERN UTAH COUNTY. ACCUMULATIONS ALONG THE VALLEY FLOORS ARE EXPECTED TO REMAIN AN INCH OR LESS. LAKE EFFECT SNOWFALL MAY DEVELOP WEDNESDAY EVENING...AND FURTHER ENHANCE SNOW AMOUNTS SOUTH AND SOUTHEAST OF THE GREAT SALT LAKE. SCATTERED SNOW SHOWERS WILL LINGER THROUGH EARLY AFTERNOON ALONG THE BENCHES OF THE CENTRAL AND SOUTHERN WASATCH FRONT. AS THE PARENT STORM SYSTEM AND ASSOCIATED COLD AIR SPREADS ACROSS THE AREA LATE THIS AFTERNOON AND THIS EVENING...SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY. THE MAJORITY OF THIS SNOW IS EXPECTED TO TAPER OFF LATE THIS EVENING...HOWEVER MAY LINGER PAST MIDNIGHT ACROSS SOME LOCATIONS PARTICULARLY SOUTH AND SOUTHEAST OF THE GREAT SALT LAKE. WITH MANY LEAVES STILL ON TREES...POWER OUTAGES AND TRAVEL DIFFICULTIES DUE TO BROKEN LIMBS MAY BECOME A SIGNIFICANT PROBLEM...PARTICULARLY ALOGN THE BENCHES OF THE WASATCH FRONT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006>009-260100- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T0600Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- 1110 AM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH AND FOR THE WASATCH MOUNTAIN VALLEYS...INCLUDING HUNTSVILLE AND PARK CITY. STORM TOTALS OF 3 TO 9 INCHES ARE EXPECTED IN THE MOUNTAINS...WITH UP TO A FOOT OF SNOW POSSIBLE FOR FAVORED AREAS SUCH AS THE UPPER COTTONWOOD CANYONS OF EASTERN SALT LAKE COUNTY. 2 TO 6 INCHES EXPECTED ACROSS THE MOUNTAIN VALLEYS INCLUDING LIBERTY...PARK CITY AND HEBER CITY. PERIODS OF SNOW WILL CONTINUE THROUGHOUT THE AFTERNOON AND EVENING ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...AND THE ADJACENT MOUNTAIN VALLEYS. THIS SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE LATE THIS AFTERNOON AND THIS EVENING AS THE PARENT STORM SYSTEM MOVES THROUGH THE AREA. SNOW IS EXPECTED TO TAPER OFF LATE THIS EVENING...HOWEVER MAY LINGER PAST MIDNIGHT ACROSS SOME LOCATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-015-017-260100- /O.CON.KSLC.SN.Y.0039.061026T0000Z-061026T1200Z/ WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH- CENTRAL AND SOUTHWEST MOUNTAINS- 1110 AM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE CENTRAL UTAH MOUNTAINS INCLUDING THE WASATCH PLATEAU AND BOOK CLIFFS...AND FOR THE I-15 CORRIDOR FROM NEPHI TO ABOUT BEAVER. 2 TO 5 INCHES ARE EXPECTED BY THURSDAY MORNING FOR THE I- 15 CORRIDOR FROM NEPHI SOUTH THROUGH FILLMORE...KANOSH AND COVE FORT. ACCUMULATIONS OF 4 TO 10 INCHES ARE EXPECTED IN THE MOUNTAINS ADJACENT TO I-15 AS WELL AS THE WASATCH PLATEAU AND BOOK CLIFFS. ONLY 1 TO 3 INCHES IS EXPECTED FOR THE MOUNTAIN AREAS SOUTH OF ABOUT I-70. SNOW SHOWERS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT SWEEPS ACROSS THE AREA...THEN BECOME HEAVY TONIGHT AS THE PARENT STORM SYSTEM AND COLDEST AIR SPREADS ACROSS CENTRAL UTAH. THIS SNOW IS EXPECTED TO TAPER OFF LATE TONIGHT...ALTHOUGH MAY LINGER INTO THE MORNING HOURS THURSDAY IN SOME AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 252156 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 356 PM MDT WED OCT 25 2006 ...TURNING MUCH COLDER WITH AREAS OF SNOW ACROSS UTAH... .A COLD AND POTENT FALL STORM SYSTEM WILL CONTINUE TO MOVE SOUTH THROUGH UTAH TONIGHT. THE HEAVIEST SNOW IS EXPECTED ACROSS THE MOUNTAINS OF NORTHERN AND CENTRAL UTAH...AS WELL AS THE INTERSTATE 15 CORRIDOR FROM OGDEN TO NEAR BEAVER. EASTERN AND SOUTHERN UTAH WILL HAVE STRONG WINDS AND MUCH COLDER CONDITIONS DEVELOPING...BUT LITTLE IF ANY SNOWFALL. A SLOW WARMING TREND WILL FOLLOW THE STORM FOR LATE THURSDAY THROUGH THE WEEKEND. UTZ006>009-260600- /O.EXT.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- 356 PM MDT WED OCT 25 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM MDT THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH AND FOR THE WASATCH MOUNTAIN VALLEYS...INCLUDING HUNTSVILLE AND PARK CITY. STORM TOTALS OF 3 TO 9 INCHES ARE EXPECTED IN THE MOUNTAINS...WITH UP TO A FOOT OF SNOW POSSIBLE FOR FAVORED AREAS SUCH AS THE UPPER COTTONWOOD CANYONS OF EASTERN SALT LAKE COUNTY. 2 TO 6 INCHES EXPECTED ACROSS THE MOUNTAIN VALLEYS INCLUDING LIBERTY...PARK CITY AND HEBER CITY. PERIODS OF SNOW WILL CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...AND THE ADJACENT MOUNTAIN VALLEYS. THIS SNOW MAY BECOME HEAVY AT TIMES THIS EVENING AS THE PARENT STORM SYSTEM MOVES THROUGH THE AREA. SNOW IS EXPECTED TO TAPER OFF AROUND MIDNIGHT ACROSS THE NORTHERN WASATCH RANGE...THEN LATE TONIGHT ACROSS THE UINTAS AND SOUTHERN WASATCH RANGES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ002>004-260600- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T0600Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- 356 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS SNOW ADVISORY IS FOR THE WASATCH FRONT FROM OGDEN TO SANTAQUIN INCLUDING THE SALT LAKE AND TOOELE VALLEYS. 2 TO 4 INCHES OF SNOW IS EXPECTED TO ACCUMULATE ALONG THE BENCHES OF THE WASATCH FRONT OVERNIGHT. ACCUMULATIONS ALONG THE VALLEY FLOORS ARE EXPECTED TO REMAIN AN INCH OR LESS. LAKE EFFECT SNOWFALL MAY DEVELOP WEDNESDAY EVENING...AND FURTHER ENHANCE SNOW AMOUNTS SOUTH AND SOUTHEAST OF THE GREAT SALT LAKE. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY ACROSS THE WASATCH FRONT THIS EVENING...PARTICULARLY ALONG BENCH LOCATIONS OF THE WASATCH FRONT. THIS SNOW MAY BECOME HEAVY AT TIMES BEFORE TAPERING OFF LATE TONIGHT. WITH MANY LEAVES STILL ON TREES...POWER OUTAGES AND TRAVEL DIFFICULTIES DUE TO BROKEN LIMBS MAY BECOME A SIGNIFICANT PROBLEM...PARTICULARLY ALONG THE BENCHES OF THE WASATCH FRONT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-015-017-260600- /O.CON.KSLC.SN.Y.0039.061026T0000Z-061026T1200Z/ WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH- CENTRAL AND SOUTHWEST MOUNTAINS- 356 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE CENTRAL UTAH MOUNTAINS INCLUDING THE WASATCH PLATEAU AND BOOK CLIFFS...AND FOR THE I-15 CORRIDOR FROM NEPHI TO ABOUT BEAVER. 2 TO 5 INCHES ARE EXPECTED BY THURSDAY MORNING FOR THE I-15 CORRIDOR FROM NEPHI SOUTH THROUGH FILLMORE...KANOSH AND COVE FORT. ACCUMULATIONS OF 4 TO 10 INCHES ARE EXPECTED IN THE MOUNTAINS ADJACENT TO I-15 AS WELL AS THE WASATCH PLATEAU AND BOOK CLIFFS. ONLY 1 TO 3 INCHES IS EXPECTED FOR THE MOUNTAIN AREAS SOUTH OF ABOUT I-70. SNOW IS EXPECTED TO INCREASE THIS EVENING...THEN BECOME HEAVY TONIGHT AS THE PARENT STORM SYSTEM AND COLDEST AIR SPREADS ACROSS CENTRAL UTAH. THIS SNOW IS EXPECTED TO TAPER OFF LATE TONIGHT...ALTHOUGH MAY LINGER INTO THE MORNING HOURS THURSDAY IN SOME AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 260240 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 840 PM MDT WED OCT 25 2006 UTZ009-261045- /O.EXT.KSLC.SN.Y.0039.000000T0000Z-061026T1500Z/ WESTERN UINTA MOUNTAINS- 840 PM MDT WED OCT 25 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THURSDAY. THIS ADVISORY IS FOR THE WESTERN UINTA MOUNTAINS OF NORTHEAST UTAH. A SLOW MOVING LOW PRESSURE SYSTEM WILL MAINTAIN SNOW OVER THE WESTERN UINTA MOUNTAINS INTO MIDMORNING ON THURSDAY. LIGHT SNOW THIS EVENING WILL TURN HEAVY AGAIN LATER TONIGHT...AND CONTINUE INTO THE EARLY HOURS OF THURSDAY. THIS SNOW WILL TAPER OFF LATER THURSDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE EAST. STORM TOTAL ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED WITH LOCAL AMOUNTS AROUND 15 INCHES POSSIBLE AT THE HIGHEST ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-017-261045- /O.EXT.KSLC.SN.Y.0039.000000T0000Z-061026T1500Z/ WASATCH PLATEAU/BOOK CLIFFS-CENTRAL AND SOUTHWEST MOUNTAINS- 840 PM MDT WED OCT 25 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE CENTRAL UTAH MOUNTAINS GENERALLY NORTH OF I-70...AND FOR THE WASATCH PLATEAU AND BOOK CLIFFS. OVERNIGHT SNOW...HEAVY AT TIMES...WILL BEGIN TO TAPER OFF FROM THE WEST BEGINNING EARLY THURSDAY MORNING. STORM TOTAL ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED...WITH AMOUNTS APPROACHING 15 INCHES AT THE HIGHEST CENTRAL MOUNTAIN LOCATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ002>004-260600- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T0600Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- 840 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS SNOW ADVISORY IS FOR THE WASATCH FRONT FROM BRIGHAM CITY TO SANTAQUIN INCLUDING THE SALT LAKE AND TOOELE VALLEYS. ACCUMULATIONS OF 1 TO 4 INCHES OF SNOW IS EXPECTED ALONG THE BENCHES OF THE WASATCH FRONT OVERNIGHT. THE HEAVIEST ACCUMULATIONS WILL BE SOUTH OF THE GREAT SALT LAKE ACROSS WESTERN SALT LAKE AND UTAH COUNTIES... AND THROUGH THE TOOELE VALLEY. ACCUMULATIONS ALONG THE VALLEY FLOORS ARE EXPECTED TO REMAIN AN INCH OR LESS. WITH MANY LEAVES STILL ON TREES...POWER OUTAGES AND TRAVEL DIFFICULTIES DUE TO BROKEN LIMBS MAY BECOME A SIGNIFICANT PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006>008-261045- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80- 840 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH AND FOR THE WASATCH MOUNTAIN VALLEYS...INCLUDING HUNTSVILLE AND PARK CITY. STORM TOTALS OF 6 TO 12 INCHES ARE EXPECTED IN THE MOUNTAINS...WITH ACCUMULATIONS AROUND 15 INCHES POSSIBLE IN FAVORED LOCATIONS. THE MOUNTAIN VALLEYS COULD SEE 2 TO 6 INCHES BY EARLY THURSDAY MORNING. PERIODS OF SNOW THROUGH THE OVERNIGHT HOURS WILL BEGIN TO TAPER OFF LATE TONIGHT. SNOW WILL TURN SHOWERY WITH LITTLE ADDITIONAL ACCUMULATION THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ015-261045- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ WEST CENTRAL UTAH- 840 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE WEST CENTRAL VALLEYS...MAINLY NEAR THE I-15 CORRIDOR. ACCUMULATIONS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE OVERNIGHT. SNOW WILL TURN SHOWERY LATE TONIGHT WITH LITTLE ADDITIONAL ACCUMULATION INTO EARLY THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES...ESPECIALLY ALONG I-15. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 260546 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1146 PM MDT WED OCT 25 2006 UTZ002-260700- /O.CAN.KSLC.SN.Y.0039.000000T0000Z-061026T0600Z/ NORTHERN WASATCH FRONT- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE NORTHERN WASATCH FRONT. ADDITIONAL SNOW...OCCASIONALLY MIXED WITH RAIN...WILL CONTINUE OVERNIGHT. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. $$ UTZ014-261000- /O.EXB.KSLC.SN.Y.0039.000000T0000Z-061026T1000Z/ SANPETE/SEVIER VALLEYS- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE SEVIER AND SANPETE VALLEYS. OVERNIGHT SNOWS WILL PRODUCE 1 TO 4 INCHES BEFORE MORNING. SNOW SHOWERS WILL CONTINUE INTO EARLY THURSDAY MORNING...THOUGH LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ003-004-261200- /O.EXT.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM MDT THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR WESTERN SALT LAKE AND WESTERN UTAH COUNTIES...AND FOR THE TOOELE VALLEY. SNOW WILL CONTINUE WELL AFTER MIDNIGHT. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES OVERNIGHT WILL LEAD TO STORM TOTALS OF 3 TO 6 INCHES ACROSS THE ADVISORY AREA. THE HEAVIEST SNOWS WILL OCCUR IN THE TOOELE VALLEY AND OVER WESTERN UTAH COUNTY. OTHER LOWER VALLEY LOCATIONS WILL SEE LITTLE ACCUMULATION...WITH THE BENCHES PICKING UP 1 TO 2 INCHES. WITH MANY LEAVES STILL ON TREES...POWER OUTAGES AND TRAVEL DIFFICULTIES DUE TO BROKEN LIMBS MAY BECOME A SIGNIFICANT PROBLEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ009-261400- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T1500Z/ WESTERN UINTA MOUNTAINS- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. THIS ADVISORY IS FOR THE WESTERN UINTA MOUNTAINS OF NORTHEAST UTAH. A SLOW MOVING LOW PRESSURE SYSTEM WILL MAINTAIN SNOW OVER THE WESTERN UINTA MOUNTAINS INTO MIDMORNING ON THURSDAY. LIGHT SNOW THIS EVENING WILL TURN HEAVY AGAIN LATER TONIGHT...AND CONTINUE INTO THE EARLY HOURS OF THURSDAY. THIS SNOW WILL TAPER OFF LATER THURSDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE EAST. STORM TOTAL ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED WITH LOCAL AMOUNTS AROUND 15 INCHES POSSIBLE AT THE HIGHEST ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006>008-261200- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH AND FOR THE WASATCH MOUNTAIN VALLEYS...INCLUDING HUNTSVILLE AND PARK CITY. STORM TOTALS OF 6 TO 12 INCHES ARE EXPECTED IN THE MOUNTAINS...WITH ACCUMULATIONS AROUND 15 INCHES POSSIBLE IN FAVORED LOCATIONS. THE MOUNTAIN VALLEYS COULD SEE 2 TO 6 INCHES BY EARLY THURSDAY MORNING. PERIODS OF SNOW THROUGH THE OVERNIGHT HOURS WILL BEGIN TO TAPER OFF LATE TONIGHT. SNOW WILL TURN SHOWERY WITH LITTLE ADDITIONAL ACCUMULATION THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-017-261400- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T1500Z/ WASATCH PLATEAU/BOOK CLIFFS-CENTRAL AND SOUTHWEST MOUNTAINS- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE CENTRAL UTAH MOUNTAINS GENERALLY NORTH OF I-70...AND FOR THE WASATCH PLATEAU AND BOOK CLIFFS. OVERNIGHT SNOW...HEAVY AT TIMES...WILL BEGIN TO TAPER OFF FROM THE WEST BEGINNING EARLY THURSDAY MORNING. STORM TOTAL ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED...WITH AMOUNTS APPROACHING 15 INCHES AT THE HIGHEST CENTRAL MOUNTAIN LOCATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ015-261200- /O.CON.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ WEST CENTRAL UTAH- 1146 PM MDT WED OCT 25 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS SNOW ADVISORY IS FOR THE WEST CENTRAL VALLEYS...MAINLY NEAR THE I-15 CORRIDOR. ACCUMULATIONS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE OVERNIGHT. SNOW WILL TURN SHOWERY LATE TONIGHT WITH LITTLE ADDITIONAL ACCUMULATION INTO EARLY THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES...ESPECIALLY ALONG I-15. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 260925 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 325 AM MDT THU OCT 26 2006 UTZ009-010-017-261030- /O.CAN.KSLC.SN.Y.0039.000000T0000Z-061026T1500Z/ WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL AND SOUTHWEST MOUNTAINS- 325 AM MDT THU OCT 26 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW IS DECREASING EARLY THIS MORNING FOR THE MOUNTAINS OF UTAH. ANOTHER INCH OR TWO MAY ACCUMULATE LOCALLY BEFORE SNOW ENDS. $$ UTZ014-261030- /O.CAN.KSLC.SN.Y.0039.000000T0000Z-061026T1000Z/ SANPETE/SEVIER VALLEYS- 325 AM MDT THU OCT 26 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY. MIXED RAIN AND SNOW WILL DECREASE THIS MORNING AND END. LITTLE...IF ANY ADDITIONAL ACCUMULATION IS EXPECTED. $$ UTZ003-004-006>008-015-261030- /O.CAN.KSLC.SN.Y.0039.000000T0000Z-061026T1200Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WEST CENTRAL UTAH- 325 AM MDT THU OCT 26 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW HAS CHANGED TO RAIN BELOW 5000 FEET ALONG THE WASATCH FRONT AND ADJACENT MOUNTAINS EARLY THIS MORNING. NO ADDITIONAL ACCUMULATION IS EXPECTED IN VALLEY AREAS WITH UP TO 1 INCH FOR ELEVATIONS ABOVE 6000 FEET AS THE LIGHT SNOW AND LIGHT RAIN ENDS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Oct 24, 8:10 PM MDT, 7 hours 8 minutes earlier.
Area forecast discussion, Oct 24, 8:10 PM MDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 810 PM MDT TUE OCT 24 2006 .SYNOPSIS...AN UPPER TROUGH WILL PASS THROUGH EXTREME SOUTHERN UTAH TONIGHT. A FAST MOVING PACIFIC COLD FRONT WILL ENTER EXTREME NORTHWEST UTAH AFTER MIDNIGHT AND PASS THROUGH THE AREA WEDNESDAY. HIGH PRESSURE WILL SLOWLY RETURN TO THE AREA FOR THE REMAINDER OF THE WEEK. && .DISCUSSION...PRECIPITATION BANDS HAVE PUSHED AS FAR NORTH AS AN EMERY TO NEAR RICHFIELD TO NORTH OF CEDAR CITY LINE THIS EVENING...THOUGH RECENT TREND HAS INDICATED SOME WEAKENING OF ACTIVITY. CLOUDS TOPS ALSO HAVE WARMED A BIT PAST HOUR. VORT CENTER NOW OVER EXTREME SOUTHWEST CORNER OF UTAH AS EVIDENCED IN WATER VAPOR WILL KICK EAST NORTHEAST AND EXIT REGION DURING EARLY MORNING HOURS. UNTIL THEN...DEEP MOISTURE AND ADEQUATE UPWARD VERTICAL MOTION FIELDS SUGGEST CONTINUATION OF LIGHT RAIN MANY AREAS. WILL UPDATE ZONES TO REFLECT NORTHERN EXTENT OF PRECIPITATION AND INCREASE POPS SOUTHEAST CORNER. PRECIPITATION AMOUNTS WILL BE RATHER LIGHT...JUST A FEW HUNDREDTHS. 18Z MODELS RUNS OF WRF AND GFS WHILE MAINTAINING CONSISTENCY WITH 5H FIELDS AND TEMPERATURES ALOFT...HAVE INCREASED MOISTURE AND QPF. SHOULD TREND CONTINUE...MAY NEED A SNOW ADVISORY IN UINTAS AND WASATCH MOUNTAINS FOR WEDNESDAY AND EARLY WEDNESDAY NIGHT. WILL ALSO CONTINUE TO MONITOR FOR POSSIBLE WIND ADVISORY ACROSS WESTERN UTAH. && .AVIATION...NO WEATHER IMPACTS EXPECTED TONIGHT AT SLC. A STRONG COLD FRONT IS EXPECTED TO REACH THE FIELD IN THE 10-12Z TIMEFRAME. ALTHOUGH CEILINGS ARE NOT EXPECTED TO DROP BELOW MVFR...IT IS POSSIBLE THAT CEILINGS BELOW 6000 FT WILL DEVELOP WITHIN 1-2 HOURS AFTER FRONTAL PASSAGE. WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE AFTER 15Z WEDNESDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && BARJENBRUCH/SMITH FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 24, 4:18 AM MDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 418 AM MDT TUE OCT 24 2006 UTZ001>021-WYZ021-251100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 418 AM MDT TUE OCT 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS FAR SOUTHERN UTAH. OTHERWISE DRY AND TRANQUIL WEATHER IS EXPECTED ACROSS THE REMAINDER OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE INTO NORTHERN UTAH EARLY WEDNESDAY MORNING...THEN SWEEP ACROSS THE REMAINDER OF THE OUTLOOK AREA DURING THE DAY. STRONG NORTHWEST WINDS CAN BE EXPECTED BEHIND THIS FRONT...PARTICULARLY ACROSS THE WESTERN DESERTS OF UTAH...AS WELL AS CASTLE COUNTRY. ADDITIONALLY...BREEZY NORTH WINDS CAN BE EXPECTED NEAR THE CANYONS AND GAPS OF SOUTHWEST UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:31 AM MDT | Wind Advisory | SLC | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.